# SDR YENA2021093000620

- Difficulty date: September 20, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N956JT
- Make and model: Airbus A321-231
- Aircraft serial: 6791
- Aircraft time: 21,025 hours, 6,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION FLOOR BEAM -Y254 LOCATED FR12 TO FR24 AT FWD GALLEY AREA (CP CP RELATED REFER TO THE MPD TASK 531189-01) (REF NR 2021-397154); ACCOMPLISHED REPAIR OF CORROSION FOUND ON THE NOSE FWD FUSELAGE SEAT TRACK UPPER FLANGE AT FR18 AND -Y254 IN ACCORDANCE WITH AEROMAN EA 53-0463-21 COVER AND PART 1 AND 2 AND EC A21-1000-01. TOOL USED / CALIPER P/N: 2340A11 S/N: 817120081 DUE DATE JAN-11-2. CLASSIFIED AS MAJOR REPAIR.
